# SDR 9JLA201610209285

- Difficulty date: August 19, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N546DH
- Make and model: Lear 45LEAR
- Aircraft serial: 150
- Aircraft time: 5,880 hours, 4,158 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE INITIAL DESCENT FOR LANDING,  THE CREW REPORTED THAT THE STAB/WING HEAT CIRCUIT BREAKER TRIPPED.  FOLLOWING THE FLIGHT AIRCRAFT MAINTENANCE CREW TROUBLESHOT AND FOUND WIRE PAR204SA WAS CHAFING EXTERNALLY ON THE P40 RELAY BOX. THE WIRE WAS REPAIRED WITH AN ENVIRONMENTAL SPLICE. THE WIRE AND WIRE BUNDLE WAS RE-POSITIONED AND PROTECTED TO PREVENT FURTHER DAMAGE. OPERATIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
